# SDR UIEA2018092402046

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,118 hours, 19,852 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED OFF EICAS MSG AFTER TAKEOFF APPROX FL180. OCCURRED SHORTLY AFTER ENGAGING ENG ANTI-ICE. LOST RT DUCT PRESS ASSOCIATED RT PACK OFF EICAS MSG. DEFERRED PER MEL 36-12-02-01 MDDR 100118. CAT C DUE 04 OCT 2018 FAMV LOCKED IN INTERMEDIATE POSITION.
